Ceftriaxone-Induced periorbital edema

Anuhya, Vinayaka and Nayak, Veena and Somu, Keerthi and Thomson, Sereene Rose and Sujatha, BS (2019) Ceftriaxone-Induced periorbital edema. Asian Journal of Pharmaceutical and Clinical Research, 12 (1). pp. 7-8. ISSN 0974-2441

[img] PDF
00007068.pdf - Published Version
Restricted to Registered users only

Download (567kB) | Request a copy

Abstract

Cephalosporins are widely prescribed antibiotics for common infections and also used for prophylactic measures. Ceftriaxone is a third-generation cephalosporin which is known to cause hypersensitivity reactions presenting in various manifestations. Periorbital edema is a rare presentation of adverse drug reaction produced by ceftriaxone. Here, we report one such adverse drug reaction produced by ceftriaxone.

Item Type: Article
Uncontrolled Keywords: Cephalosporin; Hypersensitivity reaction; Naranjo scale.
Subjects: Medicine > KMC Mangalore > Obstetrics & Gynaecology
Medicine > KMC Mangalore > Pharmacology
Depositing User: KMC Library
Date Deposited: 10 Aug 2019 03:39
Last Modified: 10 Aug 2019 03:39
URI: http://eprints.manipal.edu/id/eprint/154335

Actions (login required)

View Item View Item